# SDR AALA201911209036

- Difficulty date: November 19, 2019
- Submitted: November 20, 2019
- Operation: Air carrier
- Aircraft: N200UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27809
- Aircraft time: 80,349 hours, 26,935 cycles
- System (JASC): 2565 · Escape Slide
- Part: Seal
- Condition: Missing
- Location: R2 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30655123
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS SLIDE PACK AT OVERHEAD 2R MISSING SEAL. REMOVED AND REPLACED SLIDE PACK FOR DOOR 2R.
